# SDR DALA2025021801205

- Difficulty date: February 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 27,102 hours, 20,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 5563811) LT AFT OVERWING EXIT PHOTOLUMINESCENT LIGHT MISSING. REPLACED MISSING PHOTOLUMINESCENT STRIP PER B737 AMM 33-51.
